A note on Hamiltonian cycles in generalized Halin graphs
Discussiones Mathematicae. Graph Theory, Tome 30 (2010) no. 4, pp. 701-704
Cet article a éte moissonné depuis la source Library of Science
We show that every 2-connected (2)-Halin graph is Hamiltonian.
Keywords:
planar graphs, Halin graphs, hamiltonian cycles
@article{DMGT_2010_30_4_a13,
author = {Bojarska, Magdalena},
title = {A note on {Hamiltonian} cycles in generalized {Halin} graphs},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {701--704},
year = {2010},
volume = {30},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2010_30_4_a13/}
}
Bojarska, Magdalena. A note on Hamiltonian cycles in generalized Halin graphs. Discussiones Mathematicae. Graph Theory, Tome 30 (2010) no. 4, pp. 701-704. http://geodesic.mathdoc.fr/item/DMGT_2010_30_4_a13/
[1] C.A. Barefoot, Hamiltonian connectivity of the Halin graphs, in: Eighteenth Southeastern International Conference on Combinatorics, Graph Theory, and Computing (Boca Raton, Fla., 1987), Congr. Numer. 58 (1987) 93-102.
[2] J.A. Bondy and L. Lovasz Lengths of cycles in Halin graphs, J. Graph Theory 9 (1985) 397-410, doi: 10.1002/jgt.3190090311.